# SDR A6WA2017103145389

- Difficulty date: October 30, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 37,210 hours, 35,131 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT STRONG FUEL SMELL BY ROW 9 AT GATE FUEL SMELL IS STILL PRESENT.  RAN BOTH ENGINES AND INSPECTED FUEL LINES SHROUD BY ROWS 9,10,11 AND 12. NO FUEL SMELL OR LEAK DETECTED DURING INSPECTION.
